Derivations and Identities for Kravchuk Polynomials
AbstractWe introduce the notion of Kravchuk derivations of the polynomial algebra. It is proved that any element of the kernel of a derivation of this kind gives a polynomial identity satisfied by the Kravchuk polynomials. In addition, we determine the explicit form of isomorphisms mapping the kernel of the basicWeitzenb¨ock derivation onto the kernels of Kravchuk derivations.
How to Cite
BedratyukL. P. “Derivations and Identities for Kravchuk Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 12, Dec. 2013, pp. 1587–1603, http://umj.imath.kiev.ua/index.php/umj/article/view/2539.